# SDR SWAA2025042125630

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 52,771 hours, 34,927 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR R1 INTERIOR HANDLE LOOSE.<[01] RE-SECURED FWD GALLEY SERVICE DOOR INTERIOR HANDLE REF AMM 20-50-11.
